# SDR AWXA9500649

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: D52880008000051
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND LOOSE MOUNT BOLTS ON LEFT MLG DOOR FORWARD HINGE MOUNT LUG ASSEMBLY.  REMOVED AND REPLACED DOOR PER AIRBUS MAINTENANCE MANUAL.  (M)
